# SDR ASAA2019011428101

- Difficulty date: January 14, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,405 hours, 11,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE TRANSITION Z CHANNEL FROM STA 727 TO 787 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. AFT CARGO LT SIDE TRANSITION Z CHANNEL FROM STA 727 TO 847, REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, REMOVED AND REPLACED IAW SRM 53-00-53-2R-6W= 1" O= 040 R= .031 L= 1.8" D= .009.
